After starting Zetia I had a light red rash on my arms and chest. After a couple months I broke out with hives on my waist and the back of my knee on one leg? I had a reclast infusion around the same time I took the Zetia.
Perhaps yes, however talk with your healthcare provider who prescribed the drug, please read more: https://www.drugs.com/sfx/zetia-side-effects.html, hope this helps?
The following side effects have been reported in general use: allergic reactions (which may require treatment right away) including swelling of the face, lips, tongue, and/or throat that may cause difficulty in breathing or swallowing, rash, and hives; raised red rash, sometimes with target-shaped lesions; joint pain; muscle aches; alterations in some laboratory blood tests; liver problems; stomach pain; inflammation of the pancreas; nausea; dizziness; tingling sensation; depression; headache; gallstones; inflammation of the gallbladder.
- Zetia Information for Consumers
- Zetia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zetia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2010 • 1 answer
Posted 25 Jan 2012 • 1 answer
I've hives medicine I'm taking side effects hives,rashes I been on it 20yrs could it still cause it?
Posted 20 Mar 2014 • 1 answer
Posted 28 Jul 2014 • 1 answer
Posted 20 Jun 2015 • 1 answer